# SDR CALA2022051801272

- Difficulty date: May 16, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N880UA
- Make and model: Airbus A300*
- Aircraft serial: 2426
- Aircraft time: 47,290 hours, 28,592 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Intercostal
- Part number: D5311423620191
- Condition: Cracked
- Location: Rhfr16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD RLATED (AD 2022-02-11) R/H FR 16 #7 DOOR STOP LOWER INBOARD H OLE #3 HAS A CRACK INDICATION IN THE INTERCOSTAL AT THE 7 O''CLOC K POSITION PER HAECO LCQ N/R 9296153/32153 GENERATED BY V061632. REMOVED AND REPLACED R/H FRAME 16 #7 DOOR STOP INTERCOSTAL AT HO LE 3H 7 O''CLOCK POSITION CRACKED. IAW A319 SRM 51-72-11-94-001
